MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS DELIVERY SET; CBPB HEAT EXCHANGER

QUEST MEDICAL, INC. MPS DELIVERY SET; CBPB HEAT EXCHANGER
Model Number 5001102
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to quest medical that there was an mps delivery set that was allegedly leaking blood at the bottom of the machine, by the door.It was confirmed that there were no patient complications.
 
Additional Manufacturer Narrative
The sample was received and investigated by quest medical.The leaking was confirmed at the point where the bushing and the tubing were bonded.The suspected root cause of the leak was confirmed to be insufficient solvent bonding between the tubing and the bushing.The supplier of the tubing has already been notified and issued a scar to address the issue.Quest will continue to monitor complaint trends for this complaint condition.Quest has concluded its investigation.

Brand Name
MPS DELIVERY SET
Common Device Name
CBPB HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer (Section G)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer Contact
brian hedden
1 allentown parkway
allen, TX 75002
9723326311
MDR Report Key14946345
Report Number1649914-2022-00013
Device Sequence Number14631374
Product Code DTR
UDI-Device Identifier00634624501126
UDI-Public00634624501126
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K953838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2025
Device Model Number5001102
Device Lot Number65401
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2022
Initial Report FDA Received Date07/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown